# SDR UALA2010020200416

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,499 hours, 19,331 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 621-633
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 LIGHTENING STRIKES ON FWD UPPER FUSELAGE, NR 1 AT STA 621, 1 INCH BELOW STR 4R, .100 INCH IN DIAMETER AND .020 INCH DEEP. NR 2 AT STA 626, 1-4 INCH BELOW STR 4R, .150 INCH IN DIAMETER AND .002 INCH DEEP. NR 3 AT STA 633,1-4 INCH BELOW STR 4R, .100 INCH IN DIAMETER AND ,009 INCH DEEP.  LIST NR 1 AND NR 3 WITHIN LIMITS. NR 2 REPAIRED WITH SOLID RIVET. ALL STRIKES INSP WITH EDDY CURRENT. NO CRACKS NOTED RII AND EDDY CURRENT INSP ACCOMPLISHED.
